# SDR SWAA970179

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOTED A RUMBLING SOUND FROM RIGHT SIDE OF AIRCRAFT.  RETURNED TO HOU AND MADE AN UNEVENTFUL LANDING.  FOUND FORWARD LAVATORY SERVICE DOOR OPEN, BENT AND WARPED.  REPLACED WITH NEW DOOR PER BOEING M/M.
